Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("TREILLIS GEOMETRIQUE")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 14 of 14

  • Page / 1

Export

Selection :

  • and

DIMENSION AND EMBEDDING THEOREMS FOR GEOMETRIC LATTICES.KANTOR WM.1974; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1974; VOL. 17; NO 2; PP. 173-195; BIBL. 18 REF.Article

ENVELOPES OF GEOMETRIC LATTICES.KANTOR WM.1975; J. COMBINATOR THEORY, A; U.S.A.; DA. 1975; VOL. 18; NO 1; PP. 12-26; BIBL. 4 REF.Article

LOGARITHMIC CONCAVITY FOR A CLASS OF GEOMETRIC LATTICES.STONESIFER JR.1975; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1975; VOL. 18; NO 2; PP. 216-218; BIBL. 5 REF.Article

A CATALOGUE OF COMBINATORIAL GEOMETRIESBLACKBURN JE; CRAPO HH; HIGGS DA et al.1973; MATH. OF COMPUT.; U.S.A.; DA. 1973; VOL. 27; NO 121; PP. 155-166; BIBL. 9 REF.Serial Issue

LOGARITHMIC CONCAVITY FOR EDGE LATTICES OF GRAPHS.STONESIFER JR.1975; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1975; VOL. 18; NO 1; PP. 36-46; BIBL. 4 REF.Article

Strongness in semimodular latticesSTERN, M.Discrete mathematics. 1990, Vol 82, Num 1, pp 79-88, issn 0012-365XArticle

On the interpretation of Whitney numbers through arrangements of hyperplanes, zonotopes, non-radon partitions, and orientations of graphsGREENE, C; ZASLAVSKY, T.Transactions of the American Mathematical Society. 1983, Vol 280, Num 1, pp 97-126, issn 0002-9947Article

Communication complexity in latticesAHLSWEDE, R; NING CAI; TAMM, U et al.Applied mathematics letters. 1993, Vol 6, Num 6, pp 53-58, issn 0893-9659Article

Cover preserving embedding of modular lattices into partition latticesWILD, M.Discrete mathematics. 1993, Vol 112, Num 1-3, pp 207-244, issn 0012-365XArticle

Matroid matching in pseudomodular latticesHOCHSTÄTTLER, W; KERN, W.Combinatorica (Print). 1989, Vol 9, Num 2, pp 145-152, issn 0209-9683Article

On pseudomodular matroids and adjointsALFTER, M; HOCHSTÄTTLER, W.Discrete applied mathematics. 1995, Vol 60, Num 1-3, pp 3-11, issn 0166-218XArticle

A geometric characterization of Vassiliev invariantsEISERMANN, Michael.Transactions of the American Mathematical Society. 2003, Vol 355, Num 12, pp 4825-4846, issn 0002-9947, 22 p.Article

Modular elements of higher-weight Dowling latticesBONIN, J. E.Discrete mathematics. 1993, Vol 119, Num 1-3, pp 3-11, issn 0012-365XArticle

An extremal problem for Graham-Rothschild parameter wordsLEFMANN, H.Combinatorica (Print). 1989, Vol 9, Num 2, pp 153-160, issn 0209-9683Article

  • Page / 1